# SDR DXTA2025071804269

- Difficulty date: July 15, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N820QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000057
- Aircraft time: 3,804 hours, 2,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS DO NOT ACTIVATE WHEN CHECKED DURING THE PREFLIGHT INSPECTION.  AFTER RUNNING THE APU FOR 30 MINUTES PER QRH PROCEDURE 25X, THE EMERGENCY LIGHTS TEST PROPERLY. CORRECTIVE ACTION: REPLACED BATTERIES. OPS CHECK GOOD. IAW CE-700 AMM 33-50-00.
